Random process generated by the incomplete Gauss sums


Demirci Akarsu E.

TURKISH JOURNAL OF MATHEMATICS, vol.39, pp.527-537, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39
  • Publication Date: 2015
  • Doi Number: 10.3906/mat-1410-46
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.527-537

Abstract

In this paper we explore a random process generated by the incomplete Gauss sums and establish an analogue of weak invariance principle for these sums. We focus our attention exclusively on a generalization of the limit distribution of the long incomplete Gauss sums given by the family of periodic functions analyzed by the author and Marklof.